# SDR SWAA2015071641968

- Difficulty date: July 14, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 76,926 hours, 54,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER EXIT LIGHT LENS MISSING AT ROW 23.  INSTALLED LENS IAW SIP.
